# SDR DALA2021020200631

- Difficulty date: February 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 4,145 hours, 435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Emer Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 DOOR 2L EMERGENCY ACTUATOR LOW PRESSURE. CORRECTIVE ACTION: SVCD DOOR ASSIST BTL PER A330 AMM. (7522078)
